# SDR MALA010645

- Difficulty date: August 10, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 7710 · Power Indicating System
- Part: Torque Sensor
- Part number: 503J177612
- Part serial: 51M2A786
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

During Climbout on Flight #3380 at approximately 65% TRQ I tried to reduce Left Engine power.  Initially no response.  TRQ shot down to 25 to 30%.  After small power applications RQ would surge to 65 to 70%. Engine was only stable between 30 to 40% TRQ.  Maintenance replaced Torque sensor PN 503J177612 SN/off 51M2A608 SN/on 51M2A786. IAW CHp 74-20 Ops check good at this time.
